Transmucosal dhea cream

Some peppermint oil products are covered with a special coating. Some medications that decrease stomach acid might cause the coating of these peppermint oil products to dissolve too quickly. When peppermint oil products dissolve too quickly they can sometimes cause heartburn and nausea. Take medications that decrease stomach acid at least two hours after coated peppermint oil products

Some medications that decrease stomach acid include omeprazole (Prilosec), lansoprazole (Prevacid), rabeprazole (Aciphex), pantoprazole (Protonix), and esomeprazole (Nexium).

I was in the Minivelle patch and also gained weight. I was miserable! I have had a total hysterectomy. I was first on Premarin for 6 years and my doctor said it was time for me to get off of that pill. I experienced loss of hair and many UTI's. He then placed me on the patch and I went from a high dose to a . My hair grew back but I gained 20 pounds in 6 months! I also started having pain in my legs and feet. Right now, I'm on Estradiol; . I'm cutting the dosage in half. I'm not happy with the hair loss and night sweats. Not sure what I'm going g to do.

Transmucosal dhea cream

transmucosal dhea cream

Media: